Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in body muscles, joints, tingling in feet and hands. Have Crohn's and on Pentase, Aemprosol. Side effects of drug?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Hello ..
I have crohn's disease and Im taking Pentase and Aemprosol now.
I start having weired symptoms (pain in my body muscles, pain in my joints -specially my fingers-, when i have pain in my fingers they become warm and a little bit red, Tingling in my body -specially my hand and my feet-)
then I had Depression and anxiety. and I had runny nose.
Then I made a blood test. The 'Antiseptrolysin O Titer' was positive (400. Which is usually 200) and i dont have any Temperature!
The doctor gave me anti-biotic and I had them for 10 days and i still have the pain in my mucles and in my joints.
I traveled to a Hot country and when I came back, when i finish the shower: Redness in the skin of my chest and feeling itchy in my back and in my stomach and my chest and become red (only after finishing the shower).
Also, I have alot of acne in my face since before. so, i start having in weired places like one in my chest and one under my left nose.

I just can't stop thinking its a XXXXXXX disease!

Do you think all these symptoms related to a disease or something?

I'm really worried and cant sleep at night that its a weired things and being sleepless. and my doctor told me nothing to worry about!
Posted Fri, 15 Jun 2012 in Chron's Disease
Answered by Dr. Raju A.T 18 hours later

Thanks for your query.

The skin and systemic symptoms you are having may be related to the underlying Chron's disease you have .Treating it well will cure most other symptoms.Also I notice you have some signs of anxiety which is very common when affected with a multisystem disease like Chron's.

The Antistreptolysin O titre is not a reliable indicator of existing infection.Such raised titres can be seen in latent or subclinical infections even with non virulent strains of streptococcus.Hence taking antibiotics will not help.

I suggest you to proceed taking treatment for Chron's along with symptomatic treatment with topical pain killers like DICLOFENAC ointment and Benadryl for skin reactions.

If you have any doubts please come up with them.

Please accept my answer if it was satisfying.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor